# SDR ASOA201000314

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 12,767 hours, 8,673 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY 4TH FROM FRONT LIGHT INOP.  RELAMPED CABIN CEILING EMERGENCY 4TH FROM FRONT LIGHT IAW AMM 33-51-09.  OPS CHECK GOOD.
